# SDR IXXA060559S

- Difficulty date: September 9, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AFT SERVICE DOOR, R-2, CUT-OUT LOWER FORWARD CORNER SKIN CRACKED.  REMOVED CRACK.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS. IAW DC8 SRM DC8 SRM 53-2-0, 51-1-8, 51-1-21, 51-6-1 AND 51-1-20D.
